# SDR IXXA20221209149

- Difficulty date: December 9, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N479AZ
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 106,798 hours, 18,055 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT ON CENTER COUNSEL INOPERATIVE. SYSTEM DEFERRED 36969, MEL CAT C. REMOVED AND REPLACED CENTER CONSOLE FLASHLIGHT BATTERY IN ACCORDANCE WITH B767 MAINTENANCE MANUAL 25-64-02. OPERATIONAL CHECK GOOD. DEFERRAL 36769 CLEARED.
